Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 44, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 14, 2012, 1:27 PM MDT for 18 counties in Idaho. It took effect at Sep 15, 2012, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2012, 1:27 PM MDT (19:27 UTC)
- In effect from
- Sep 15, 2012, 12:00 PM MDT
- Expired
- Sep 15, 2012, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 55 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 7.5 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4677 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
966 WWUS85 KPIH 141927 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411...413 ...475...476 AND 477. IDZ475>477-151200- /O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ /O.CON.KPIH.FW.W.0043.000000T0000Z-120915T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR HIGH HAINES...GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475...476 AND 477... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT. FROM NOON UNTIL 10 PM SATURDAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 5 TO 10 PERCENT ON FRIDAY AND 10 TO 15 PERCENT ON SATURDAY. * HAINES: 6 HIGH ON FRIDAY. 5 MODERATE ON SATURDAY. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ411-413-151200- /O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 411 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON UNTIL 10 PM SATURDAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-151200- /O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONE 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: FROM NOON UNTIL 10 PM SATURDAY. * WIND: GUSTS TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ VALLE
4 follow-up statements
598 WWUS85 KPIH 150300 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411... 413...475...476 AND 477. IDZ475>477-151100- /O.CAN.KPIH.FW.W.0043.000000T0000Z-120915T0600Z/ /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 475... 476 AND 477... ...RED FLAG WARNING FOR FRIDAY IS CANCELLED FOR FIRE ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FROM NOON SATURDAY UNTIL 10 PM MDT SATURDAY NIGHT. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 5 TO 10 PERCENT ON FRIDAY AND 10 TO 15 PERCENT ON SATURDAY. * HAINES: 5 MODERATE ON SATURDAY. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ411-413-151100- /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 411 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON UNTIL 10 PM MDT SATURDAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-151100- /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: FROM NOON UNTIL 10 PM MDT SATURDAY. * WIND: GUSTS TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
502 WWUS85 KPIH 150915 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 315 AM MDT SAT SEP 15 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411... 413...475...476 AND 477. IDZ411-413-475>477-152100- /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 315 AM MDT SAT SEP 15 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 411 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON UNTIL 10 PM MDT TODAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-152100- /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 315 AM MDT SAT SEP 15 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: FROM NOON UNTIL 10 PM MDT TODAY. * WIND: GUSTS TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
471 WWUS85 KPIH 151958 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 158 PM MDT SAT SEP 15 2012 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410...411... 413...475...476 AND 477. IDZ411-413-475>477-160400- /O.CON.KPIH.FW.W.0044.000000T0000Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 158 PM MDT SAT SEP 15 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 411 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON UNTIL 10 PM MDT TODAY. * WIND: GUSTS 25 TO 35 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-160400- /O.CON.KPIH.FW.W.0044.000000T0000Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 158 PM MDT SAT SEP 15 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONE 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: FROM NOON UNTIL 10 PM MDT TODAY. * WIND: 30 TO 35 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
890 WWUS85 KPIH 160344 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 944 PM MDT SAT SEP 15 2012 IDZ411-413-475>477-160445- /O.EXP.KPIH.FW.W.0044.000000T0000Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 944 PM MDT SAT SEP 15 2012 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 411...413...475...476 AND 477... WINDS HAVE DIMINISHED FOR THE NIGHT AND HUMIDITY WILL INCREASE. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. $$ IDZ410-160445- /O.EXP.KPIH.FW.W.0044.000000T0000Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 944 PM MDT SAT SEP 15 2012 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONE 410... WINDS HAVE DIMINISHED FOR THE NIGHT AND HUMIDITY WILL INCREASE. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 14, 9:31 AM MDT, 3 hours 56 minutes earlier.
Area forecast discussion, Sep 14, 9:31 AM MDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 931 AM MDT FRI SEP 14 2012 .UPDATE...UPPER RIDGE BEGINNING TO FLATTEN OUT AS ENERGY MOVES FROM PACNW ACROSS THE PANHANDLE TODAY AND INTO MONTANA. BREEZY WINDS AT MID AND UPPER LEVELS POSING SOME ISSUES FOR FIRE AND WILL CONTINUE CRITICAL HEADLINES FOR CENTRAL MOUNTAINS THIS AFTERNOON. MID LEVEL MOISTURE MOVES INTO THE REGION SATURDAY AND SUNDAY AS WAVE DEEPENS THROUGH THE INTERMOUNTAIN WEST SO ISOLATED POPS OVER HIGHER TERRAIN IN THE NORTH STILL LOOK REASONABLE. NO UPDATES TO GOING FORECAST THIS MORNING. DMH && .PREV DISCUSSION... /ISSUED 259 AM MDT FRI SEP 14 2012/ SHORT TERM...TODAY THROUGH SUNDAY. THE RIDGE OF HIGH PRESSURE THAT WAS PRESENT THIS WEEK IS EXPECTED TO WEAKEN AND MOVE OUT OF THE AREA OVER THE NEXT 36 HOURS. AS IT DOES...A TROUGH OFF OF THE PACIFIC NORTHWEST WILL DROP INTO THE AREA. THIS WILL MOISTEN UP THE AIR AND BRING THE POTENTIAL FOR THE BREEZY CONDITIONS. PRECIPITATION CHANCES STILL LOOK CLOSE TO 0 FOR THE SNAKE RIVER VALLEY WITH THIS SYSTEM. THE CENTRAL MOUNTAINS AND THE UPPER SNAKE RIVER PLAIN HAVE A SMALL POTENTIAL TO RECEIVE SOME SHOWERS ON SUNDAY AFTERNOON. OTHERWISE... HIGH TEMPERATURES ARE EXPECTED TO BE IN THE 70S AND 80S FOR FRIDAY WITH EACH DAY THEREAFTER BECOMING SLIGHTLY COOLER. LONG TERM...MONDAY THROUGH FRIDAY. THE TROUGH MENTIONED ABOVE WILL MOVE OUT OF THE AREA BY MONDAY AFTERNOON...BRINGING A NORTHWESTERLY FLOW BEHIND IT. THIS FLOW LOOKS TO REMAIN IN PLACE FOR THE REST OF THE WEEK AND BRING DRIER CONDITIONS. BEGINNING ON TUESDAY...DAYTIME TEMPERATURES ARE EXPECTED TO REBOUND SLIGHTLY AND BECOME MORE STABLE IN THE 60S AND 70S THROUGH THE REST OF THE WEEK. EP AVIATION...UPPER LEVEL RIDGE BEGINS TO SLIDE EAST BUT OVERALL LITTLE CHANGE IN FLYING CONDITIONS. WIDESPREAD VFR TODAY WITH WINDS INCREASING AT IDA AND PIH TO THE 10 TO 15 KNOT LEVEL IN THE AFTERNOON. DO NOT EXPECT TOO MANY VISIBILITY RESTRICTIONS ALTHOUGH SUN MAY SEE SOME 5 TO 6 MILES AT TIMES. GK FIRE WEATHER...RED FLAG WARNINGS REMAIN IN EFFECT NOON THROUGH MIDNIGHT FOR ZONES 475...476 AND 477. EXTREMELY DRY CONDITIONS COMBINED WITH WARMING HAVE WIDESPREAD HAINES INDEX OF 6 TODAY. HUMIDITY WILL DROP TO UNDER 10 PERCENT IN MOST LOCATIONS AS WELL. FOR NOW DO NOT EXPECT WIDESPREAD GUSTY WINDS BUT COULD OCCASIONALLY SEE 20 TO 25 MPH GUSTS IN THE CENTRAL MOUNTAINS. THE HAINES INDEX OF 6 SHOULD CONTINUE THROUGH TONIGHT AND SATURDAY MORNING BEFORE DROPPING LATE SATURDAY THROUGH SUNDAY. GK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT IDZ475>477. &&
Hazardous weather outlook, Sep 14, 3:10 AM MDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 310 AM MDT FRI SEP 14 2012 IDZ017-019>025-150915- EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- 310 AM MDT FRI SEP 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ018-031-032-150915- SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- 310 AM MDT FRI SEP 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT LOW HUMIDITY AND AN INCREASE IN WINDS WILL RESULT IN RED FLAG CONDITIONS. VISIT OUR WEBSITE FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.